# SDR AU981449

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXPERIENCED A TORQUE SWING OF PLUS OR MINUS 4 PERCENT.  INVESTIGATION WAS UNABLE TO RE-PRODUCE THE FAULT. ECU, TSCU, AND TORQUE PROBE CONNECTORS CLEANED AS A PRECAUTION.  NO FURTHER OCCURRENCES.
